# SDR DXTA2024050911713

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 6,530 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74SOL500
- Part serial: 005531
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WHILE IN THE ARMED POSITION. THEY LATER STARTED FLICKERING.    EMERGENCY LIGHTS TURN OFF WITH SWITCH IN OFF POSITION.   REMOVED #1 EMERGENCY BATTERY P/N 74SOL.5-00 S/N 005531.. INSTALLEDA NEW #1 EMERGENCY BATTERY P/N 7450LS-00 S/N 007368. REMOVED #2 EMERGENCY BATTERY P/N 74S0LS-00 S/N 007128. INSTALLED A NEW #2 EMERGENCY BATTERY P/N 74501.S S/N 007369. OPS ·CHECK GOOD IAW AMM 33-52-01
